Alert archive / Alabama / Flash Flood Warnings in 2006

Flash Flood Warning 18, NWS Birmingham, AL

May 10, 2006Marengo County, Sumter County, Alabama

NWS Birmingham, AL issued this flash flood warning at May 10, 2006, 5:23 PM CDT for Marengo County, Sumter County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2006, 5:23 PM CDT (22:23 UTC)
Expired
May 10, 2006, 7:30 PM CDT
In force
2 hr
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Marengo County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 146 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KBMX 102225
FFWBMX
ALC091-119-110030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT WED MAY 10 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARENGO COUNTY IN SOUTHWEST ALABAMA
  THIS INCLUDES THE AREAS OF...LINDEN...DEMOPOLIS...CHICKASAW STATE
  PARK
  SUMTER COUNTY IN WEST CENTRAL ALABAMA
  THIS INCLUDES THE AREAS OF...YORK...LIVINGSTON

* UNTIL 730 PM CDT

* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE INTO AND ACROSS THE
AREA THROUGH 730 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3267 8831 3234 8834 3243 8801 3222 8784
      3208 8796 3207 8776 3221 8760 3246 8771

$$
KSL
1 follow-up statement
000 
WGUS74 KBMX 102353
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 PM CDT WED MAY 10 2006

ALC091-119-110030-
MARENGO AL-SUMTER AL-
652 PM CDT WED MAY 10 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHERN SUMTER AND MARENGO COUNTIES...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE RAIN ACROSS THE WARNED COUNTIES...WITH AN 
ADDITIONAL ONE-QUARTER TO ONE-HALF INCH OF RAIN EXPECTED BY 730 PM.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YORK...
LIVINGSTON...JEFFERSON...DEMOPOLIS...CHICKASAW STATE PARK AND
BELLAMY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3267 8831 3234 8834 3236 8807 3222 8784
      3208 8796 3207 8776 3221 8760 3246 8771

$$

STEFKOVICH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:45 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 10, 3:45 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...RETRANSMIT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 PM CDT WED MAY 10 2006

.SHORT TERM...
STRONG TO SEVERE THUNDERSTORMS CONTINUE TO TRACK ACROSS CENTRAL
ALABAMA THIS AFTERNOON. SEVERAL REPORTS OF DAMAGING WINDS...
HAIL...AND FLASH FLOODING HAVE BEEN RECEIVED. TWO LINES OF
THUNDERSTORMS EXIST WITH THE SOUTHERN LINE BEING THE MOST
IMPRESSIVE ONE. BELIEVE THIS SOUTHERN LINE IS STEALING THE INFLOW
FOR THE NORTHERN LINE SO EXPECT THIS ONE TO REMAIN BELOW SEVERE
LIMITS. A DISTINCT BOUNDARY EXISTS WEST TO EAST FROM LUFKIN TX TO
AUBURN AL. ALONG THIS BOUNDARY...SHOWERS AND THUNDERSTORMS HAVE
ERUPTED AND WILL CONTINUE OVER THE NEXT SEVERAL HOURS. BELIEVE THE
BEST THREAT FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF THIS
BOUNDARY WHERE THE ATMOSPHERE REMAINS VERY UNSTABLE. THIS THOUGHT
IS ILLUSTRATED NICELY IN THE NEW DAY ONE SEVERE OUTLOOK ISSUED BY
SPC AS THE MODERATE RISK ONLY INCLUDES AREAS SOUTH OF INTERSTATE
20 AND WEST OF INTERSTATE 65.

COLD FRONT IS CURRENTLY ON THE ARKANSAS SIDE OF THE MISSISSIPPI
RIVER. BELIEVE THE AREA WILL EXPERIENCE ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS WITH THE FRONT. NORTHWEST MISSISSIPPI IS
CURRENTLY REPORTING CLEAR SKIES AHEAD OF THE FRONT SO WITH THE
FORCING OF THE FRONT AND AN UPPER LEVEL SHORTWAVE APPROACHING...
REDEVELOPMENT IS DEFINITELY POSSIBLE LATE THIS AFTERNOON AND
EVENING. TIMING OF THE FRONT IS CURRENTLY AROUND 10 PM AT THE
MISSISSIPPI-ALABAMA STATE LINE...MIDNIGHT ALONG INTERSTATE
65...AND 3AM MISSISSIPPI-GEORGIA STATE LINE.

ONCE THE FRONT PUSHES THROUGH THE AREA OVERNIGHT...HIGH PRESSURE
BEGINS TO PUSH INTO THE AREA. MUCH DRIER AND COOLER AIR WILL
FILTER INTO THE AREA. IN FACT...TEMPERATURES WILL BE WELL BELOW
SEASONAL NORMALS.

.LONG TERM...
ANOTHER COLD FRONT WILL PUSH THROUGH THE STATE ON SATURDAY
BRINGING A CHANCE OF RAIN. DECIDED TO CONTINUE CHANCE POPS FOR
SATURDAY AND SATURDAY NIGHT. ONCE THIS COLD FRONT PUSHES THROUGH
THE AREA...ANOTHER REINFORCING SHOT OF COLD AIR WILL MOVE INTO THE
AREA. A STRONG UPPER LEVEL LOW WILL SPIN OVER THE EASTERN U.S. ON
SUNDAY AND BEYOND. THIS WILL TRANSLATE INTO WELL BELOW NORMAL
TEMPERATURES THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     57  72  44  73 /  90  10  10   0
ANNISTON    58  73  45  75 /  90  10  10   0
BIRMINGHAM  55  73  46  75 /  90  10  10   0
TUSCALOOSA  55  74  46  77 /  80  10   0   0
CALERA      59  73  47  76 /  90  10   0   0
AUBURN      61  72  49  74 /  80  10  10   0
MONTGOMERY  60  74  50  77 /  90   0  10   0
TROY        65  75  48  78 /  80  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH IN EFFECT FOR AREAS ALONG AND WEST OF
INTERSTATE 65.

&&

KNS/99
Hazardous weather outlook, May 10, 5:00 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 PM CDT WED MAY 10 2006

ALZ011>015-017>050-111200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
500 PM CDT WED MAY 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS EVENING AND TONIGHT.

A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE ALONG AND SOUTH OF A
LINE FROM ALICEVILLE...TO PRATTVILLE...TO AUBURN THROUGH AT
LEAST MIDNIGHT. ADDITIONAL THUNDERSTORMS MAY REDEVELOP THIS EVENING
ACROSS WEST MISSISSIPPI ALONG THE COLD FRONT AND MOVE ACROSS CENTRAL
ALABAMA.  SOME UNCERTAINTY STILL EXISTS IN WHETHER THESE
THUNDERSTORMS WILL DEVELOP.  IF THESE THUNDERSTORMS DO MATERIALIZE...
THE STORMS WILL LAST THROUGH MIDNIGHT FOR AREAS WEST OF INTERSTATE
65...AND UNTIL 3 AM FOR AREAS EAST OF INTERSTATE 65.

CURRENTLY...THE MAIN THREAT FOR AREAS SOUTH OF LINE FROM
ALICEVILLE...TO PRATTVILLE...TO AUBURN WILL BE DAMAGING WINDS...
HAIL...AND ISOLATED TORNADOES. ADDITIONALLY...MANY AREAS WILL SEE
FLASH FLOODING AS THE AREA IS ALREADY SATURATED FROM RAINS OVER THE
PAST 24 HOURS.

AS THE COLD FRONT APPROACHES THE AREA THIS EVENING...ADDITIONAL
SHOWERS AND THUNDERSTORMS MAY REDEVELOP AND MOVE ACROSS NORTH AND
CENTRAL ALABAMA.  THESE THUNDERSTORMS ALSO HAVE THE POSSIBILITY TO
BE STRONG TO SEVERE WITH THE MAIN HAZARDS BEING DAMAGING WINDS AND
LARGE HAIL.  THE COLD FRONT WILL REACH MISSISSIPPI-ALABAMA STATE
LINE AROUND 10 PM...MIDNIGHT ALONG INTERSTATE 65...AND 3AM
MISSISSIPPI-GEORGIA STATE LINE.  ADDITIONAL FLASH FLOODING PROBLEMS
MAY ARISE LATER TONIGHT IF THESE THUNDERSTORMS DEVELOP.

PLEASE STAY TUNED FOR THE LATEST WEATHER UPDATES.  BE READY AND KNOW
WHAT TO DO IF A WARNING IS ISSUED...AND DO NOT DRIVE INTO FLOODED
ROADS.  TURN AROUND...DONT DROWN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WINDS WILL BECOME GUSTY ON THURSDAY...IN THE WAKE OF THE COLD FRONTAL
PASSAGE.  GUSTS AS HIGH AS 35 MPH CAN BE EXPECTED...AND A LAKE
WIND OR WIND ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
BE NECESSARY THROUGH TONIGHT.

KNS/99

In the hours before

Special weather statement, May 10, 4:41 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 PM CDT WED MAY 10 2006

ALZ030-102215-
SUMTER-
441 PM CDT WED MAY 10 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SUMTER COUNTY UNTIL 515 PM
CDT...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER EXTREME NORTHWESTERN CHOCTAW COUNTY...MOVING EAST
AT 45 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR THROUGH 515 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.

12/SIRMON
Local storm report, May 10, 4:43 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
443 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     OPELIKA                 32.65N 85.38W
05/10/2006                   LEE                AL   EMERGENCY MNGR

            TREES DOWN ON LEE ROAD AND 173.

0408 PM     HAIL             1 NE OPELIKA            32.66N 85.37W
05/10/2006  E1.00 INCH       LEE                AL   EMERGENCY MNGR

            QUARTER SIZED HAIL JUST NORTHEATS OF OPELIKA.

0412 PM     HAIL             OPELIKA                 32.65N 85.38W
05/10/2006  E0.25 INCH       LEE                AL   EMERGENCY MNGR

            PEA SIZED HAIL ON HWY 280...LEE ROAD AND 137.

&&

DCW
Local storm report, May 10, 4:44 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TSTM WND DMG     HALEYVILLE              34.24N 87.62W
05/10/2006                   WINSTON            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN HALEYVILLE.

&&

DCW
Local storm report, May 10, 4:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     FORT MITCHELL           32.34N 85.02W
05/10/2006                   RUSSELL            AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN FT. MITCHELL

&&

DCW
Special weather statement, May 10, 4:58 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT WED MAY 10 2006

ALZ049-050-102245-
BARBOUR-PIKE-
458 PM CDT WED MAY 10 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PIKE AND BARBOUR COUNTIES
UNTIL 545 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
LINE OF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN PIKE AND NORTHERN
BARBOUR COUNTIES...MOVING SOUTHEAST AT 30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR TROY...BRUNDIDGE...
CLIO...LOUISVILLE...CLAYTON...TEXASVILLE AND EUFAULA THROUGH 545 PM
CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.

THE PRIMARY THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF
WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG
CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN
DEPTH.
Special weather statement, May 10, 5:23 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT WED MAY 10 2006

ALZ040-102300-
DALLAS-
523 PM CDT WED MAY 10 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DALLAS COUNTY UNTIL 600 PM
CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES WEST OF MINTER...MOVING EAST AT 30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MINTER THROUGH 600 PM
CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

12/SIRMON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 5:23 AM CDTSevere Thunderstorm WarningBMXLamar, Pickens52 min
May 10, 6:06 AM CDTSevere Thunderstorm WarningBMXGreene, Tuscaloosa26 min
May 10, 10:33 AM CDTFlash Flood WatchBMXAutauga, Bibb, Blount, Chilton, Dallas, Elmore and 16 more11 hr
May 10, 10:55 AM CDTSevere Thunderstorm WarningBMXLamar65 min
May 10, 11:04 AM CDTSevere Thunderstorm WarningBMXMarion41 min
May 10, 11:23 AM CDTSevere Thunderstorm WarningBMXFayette52 min
May 10, 11:30 AM CDTSevere Thunderstorm WarningBMXPickens45 min
May 10, 11:33 AM CDTSevere Thunderstorm WarningBMXWinston57 min
May 10, 11:44 AM CDTSevere Thunderstorm WarningBMXWalker61 min
May 10, 11:52 AM CDTSevere Thunderstorm WarningBMXTuscaloosa38 min
May 10, 11:59 AM CDTSevere Thunderstorm WarningBMXGreene31 min
May 10, 12:25 PM CDTSevere Thunderstorm WarningBMXJefferson50 min
May 10, 12:50 PM CDTFlash Flood WarningBMXPickens, Tuscaloosa3 hr
May 10, 1:07 PM CDTFlash Flood WarningBMXGreene, Hale, Sumter3 hr
May 10, 1:17 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby28 min
May 10, 1:35 PM CDTSevere Thunderstorm WarningBMXSumter40 min
May 10, 1:48 PM CDTSevere Thunderstorm WarningBMXMarion42 min
May 10, 1:55 PM CDTSevere Thunderstorm WarningBMXLamar37 min
May 10, 2:01 PM CDTTornado WarningBMXSumter29 min
May 10, 2:17 PM CDTSevere Thunderstorm WarningBMXPickens43 min
May 10, 2:19 PM CDTFlash Flood WarningBMXWinston116 min
May 10, 2:23 PM CDTTornado WarningBMXMarengo37 min
May 10, 2:25 PM CDTSevere Thunderstorm WarningBMXCoosa50 min
May 10, 2:36 PM CDTSevere Thunderstorm WarningBMXHale, Perry39 min
May 10, 2:44 PM CDTFlash Flood WarningBMXMarengo3 hr
May 10, 2:51 PM CDTFlash Flood WarningBMXBibb, Chilton, Coosa, Tallapoosa3 hr
May 10, 2:55 PM CDTTornado WarningBMXMarengo19 min
May 10, 2:58 PM CDTSevere Thunderstorm WarningBMXTallapoosa47 min
May 10, 3:08 PM CDTFlash Flood WarningBMXAutauga, Dallas, Elmore3 hr
May 10, 3:25 PM CDTSevere Thunderstorm WarningBMXMarengo35 min
May 10, 3:31 PM CDTFlash Flood WarningBMXPerry119 min
May 10, 3:36 PM CDTSevere Thunderstorm WarningBMXChambers39 min
May 10, 3:43 PM CDTFlash Flood WarningBMXTalladega62 min
May 10, 3:58 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery62 min
May 10, 3:58 PM CDTSevere Thunderstorm WarningBMXLee47 min
May 10, 4:01 PM CDTFlash Flood WarningBMXLowndes, Montgomery119 min
May 10, 4:17 PM CDTSevere Thunderstorm WarningBMXChambers28 min
May 10, 4:24 PM CDTFlash Flood WarningBMXChambers, Lee2 hr
May 10, 4:28 PM CDTSevere Thunderstorm WarningBMXRussell47 min
May 10, 4:34 PM CDTSevere Thunderstorm WarningBMXBullock26 min
May 10, 5:53 PM CDTSevere Thunderstorm WarningBMXLowndes52 min

Nearby

Flash Flood Warnings in Alabama, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.